Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


acne caused by testosterone
Aug 18, 2001

I have been recieving 300mg shots, twice a week, of Depo-Testoserone and have developed severe acne on my back. My doctor has resently precribed 50mg, twice daily, of minocycline. Two questions: I. Do you feel this is an effective way to treat the acne, if not, what would you recomend and 2. How soon do you think I should see a change in the acne. Thanks for any info and help you can give me.

Response from Dr. Dieterich

That is an enormous dose of testosterone. You may also want to reduce the dose to a more normal amount like 200 mg per week or every other week. The antibiotic should help, but will take a few weeks. Good luck! DTD


Previous
HIV Weight Loss?
Next
Zoster Breakouts

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement